Header

UZH-Logo

Maintenance Infos

On the asymptotic behaviour of the solution of elliptic problems in cylindrical domains becoming unbounded


Chipot, M; Rougirel, A (2002). On the asymptotic behaviour of the solution of elliptic problems in cylindrical domains becoming unbounded. Communications in Contemporary Mathematics, 4(1):15-44.

Abstract

We study the asymptotic behavior of the solution of linear and nonlinear elliptic problems in cylindrical domains becoming unbounded in one or several directions. In particular we show that this solution converges in H1 norm toward the solution of problems set on the cross section of the domains.

Abstract

We study the asymptotic behavior of the solution of linear and nonlinear elliptic problems in cylindrical domains becoming unbounded in one or several directions. In particular we show that this solution converges in H1 norm toward the solution of problems set on the cross section of the domains.

Statistics

Citations

18 citations in Web of Science®
16 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2002
Deposited On:11 Jun 2010 07:30
Last Modified:05 Apr 2016 13:25
Publisher:World Scientific Publishing
ISSN:0219-1997
Publisher DOI:https://doi.org/10.1142/S0219199702000555
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1890076

Download

Full text not available from this repository.
View at publisher